Families of analytic discs in ūĚźā n with boundaries on a prescribed CR submanifold
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 2, p. 327-380
@article{ASNSP_1978_4_5_2_327_0,
     author = {Hill, C. Denson and Taiani, Geraldine},
     title = {Families of analytic discs in $\mathbf {C}^n$ with boundaries on a prescribed $CR$ submanifold},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 5},
     number = {2},
     year = {1978},
     pages = {327-380},
     zbl = {0399.32008},
     mrnumber = {501906},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1978_4_5_2_327_0}
}
Hill, C. Denson; Taiani, Geraldine. Families of analytic discs in $\mathbf {C}^n$ with boundaries on a prescribed $CR$ submanifold. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 5 (1978) no. 2, pp. 327-380. http://www.numdam.org/item/ASNSP_1978_4_5_2_327_0/

[1] A. Andreotti - C.D. Hill - S. ŇĀojasiewicz - B. Mackichan, Complexes of differential operators. The Mayer-Vietoris sequence, Inventiones Math., 35 (1976), pp. 43-86. | Zbl 0332.58016

[2] R. Bartle, The elements of real analysis, John Wiley and Sons, New York, 1964. | MR 393369

[3] E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J., (1965), pp. 1-22. | MR 200476 | Zbl 0154.08501

[4] R. Courant - D. Hilbert, Methods of mathematical physics, Vol. II, Interscience Publishers, New York, 1962. | MR 65391 | Zbl 0099.29504

[5] D. Ellis - C.D. Hill - C. Seabury, The maximum modulus principle. - I: Necessary conditions, Indiana Univ. Math. J., 25 (1976), pp. 709-717. | MR 590086 | Zbl 0336.32013

[6] S.J. Greenfield, Cauchy-Riemann equations in several variables, Ann. Scuola Norm. Sup. Pisa, 22 (1968), pp. 275-314. | Numdam | MR 237816 | Zbl 0159.37502

[7] C.D. Hill, A Kontinuit√§tssatz for ‚ąāM and Lewy extendibility, Indiana Univ. Math. J., 22 (1972), pp. 339-347. | Zbl 0247.32009

[8] C.D. Hill - B. Mackichan, Hyperf-unction cohomology classes and their boundary values, Ann. Scuola Norm. Sup. Pisa, 4 (1977), pp. 577-597. | Numdam | MR 467847 | Zbl 0367.46037

[9] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. | MR 133008 | Zbl 0117.34001

[10] L. Hormander, An introduetion to complex analysis in several variables, Van Nostrand, Princeton, N. J., 1966. | MR 203075 | Zbl 0138.06203

[11] L.R. Hunt - R.O. Wells, Extensions of CR-functions, Amer. J. Math., 98 (1976), pp. 805-820. | MR 432913 | Zbl 0334.32014

[12] H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. Math., 64 (1956), pp. 514-522. | MR 81952 | Zbl 0074.06204

[13] H. Lewy, An example of a smooth linear partial differential equation without solution, Ann. Math., 66 (1957), pp. 155-158. | MR 88629 | Zbl 0078.08104

[14] H. Lewy, On hulls of holomorphy, Comm. Pure Appl. Math., 13 (1960), pp. 587-591. | MR 150339 | Zbl 0113.06102

[15] A. Nijenhuis, Strong derivatives and inverse mappings, Amer. Math. Monthly, 81 (1974), pp. 969-980. | MR 360958 | Zbl 0296.58002

[16] R. Nirenberg, On the H. Lewy extension phenomenon, Trans. Amer. Math. Soc., 168 (1972), pp. 337-356. | MR 301234 | Zbl 0241.32006

[17] M. Sato, On a generalization of the concept of functions, Proc. Japan Acad., 34 (1958), pp. 126-130 and 604-608. | MR 96122

[18] M. Sato, Theory of hyperfunctions, J. Fac. Sci., Univ. Tokyo, Sect. I, 8 (1959-60), pp. 139-193 and 387-436. | MR 114124 | Zbl 0087.31402

[19] M. Sato - T. Kawai - M. Kashiwara, Microfunctions and pseudodifferential equations, in Hyperfunctions and pseudodifferential equations, Lecture Notes in Math., 287 (1973), pp. 265-529. | MR 420735 | Zbl 0277.46039

[20] P. Schapira, Théorie des hyperfonctions, Lecture Notes in Math., 126 (1970). | MR 270151 | Zbl 0192.47305

[21] B. Weinstock, On holomorphic extension from real submanifolds of complex Euclidean space, Ph. D. Thesis, M.I.T., Cambridge, Mass., 1966.

[22] R.O. Wells, On the local holomorphic hull of a real submanifold in several complex variables, Comm. Pure Appl. Math., 19 (1966), pp. 145-165. | MR 197785 | Zbl 0142.33901